# SDR SWAA2015122247366

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 27,661 hours, 16,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3100432
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW MM.
